# SDR SWIA200311765

- Difficulty date: January 28, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 39,204 hours, 47,933 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM SLC, WHEN CLIMB POWER WAS SET 84 PERCENT TORQUE THE RIGHT TORQUE GUAGE FLUCTUATED, BOTH ANALOG AND DIGITAL.  ALL OTHER ENGINE PARAMETER STAYED STABILIZED.  FLUCTUATIONS WERE FROM 84 PERCENT TO APPROXIMATELY 50 PERCENT.  REMOVED AND REPLACED RIGHT TORQUE INDICATOR PICK UP PROBE IAW P&W MM 72-01-60 AND EMB MM 77-11-02.  OPS CHECK GOOD ON ENGINE GROUND RUN.  P/N 3116947-01.
